# SDR DHL2005782566

- Difficulty date: March 31, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA, FUSELAGE STA 12 30 WEB IS CRACKED.  CUT OUT DAMAGE AREA AT AFT AIRSTAIR STA 1230 DIM 5" BY 3 1/4" IAW B727 SRM 51-40-2 FIG 1.  FABRICATED DOUBLER REPAIR-MAT-USED 7075-T6 .040 PO NR 9001777 DIM 8" BY 6 1/4" IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  ALODINE AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.
